This product is age restricted to 18 years or over
You'll be asked to confirm that you are over 18 on delivery.
Alka-Seltzer Original soluble tablets contain aspirin for fast and effective pain relief. Simply dissolve two tablets in a glass of water as and when needed, up to 4 times per day. The aspirin is rapidly absorbed and distributed around the body to act fast on general pain such as headaches, period pain, neuralgia, toothache, and sore throat. Alka-Seltzer Original also provides symptomatic relief of fever, colds and flu, as well as rheumatic pain, sciatica, lumbago, fibrositis, and muscular aches and pains. Alka-Seltzer Original can be taken by adults and children over 16. It is sugar free and suitable for vegetarians and vegans.
Fast, effective pain relief, Water-soluble aspirin tablets, For general pain e.g. headaches & sore throat, Relief from cold & flu symptoms, Sugar free, Suitable for vegetarians & vegans
Each Effervescent Tablet contains: Aspirin 324mg, Sodium content: 477mg per Tablet
Ratings and reviews
No reviews, yet. Why not be the first?